advertisement
Question
Posted by: Lee | 2012/03/22

Lamictin and Cipralex

Hi Doc

Im currently taking Lamictin for epilepsy 150mg and ive recently started taking cipralex for anxiety, I would like to know if I can take them all together at night in one shot? or should I wait an hour or two between them?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Yes. Cipralex is basically an antidepressant also used in Anxiety, and Lamictin though originally intended just for epilepsy, is also used in Bipolar Disorder to reduce mood swings and may help in depression to. So they're both used together at times, and I haven't seen reports of problems with the combination. I'm sure your doctor was confident of that too, or he wouldn't have prescribed them together - but its wise of you to think about such possible problems.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Don | 2012/03/22

Yes, Cipralex is a fluoxatine based AD and works well to curb OCD. In fact OCD is a form of anxiety so any med that curb anxiety will also reduce OCD symptoms.

Reply to Don
Posted by: Lee | 2012/03/22

Thank you, it wasn''t the same doc that prescribed both, my neurologist prescribed Lamictin and my psych prescribed Cipralex. I was also wondering if Cipralex could also help with the treatment of OCD symptoms?

Reply to Lee
Posted by: cybershrink | 2012/03/22

Yes. Cipralex is basically an antidepressant also used in Anxiety, and Lamictin though originally intended just for epilepsy, is also used in Bipolar Disorder to reduce mood swings and may help in depression to. So they're both used together at times, and I haven't seen reports of problems with the combination. I'm sure your doctor was confident of that too, or he wouldn't have prescribed them together - but its wise of you to think about such possible problems.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement